Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 33, NWS Corpus Christi, TX

June 2, 2006Jim Wells County, Kleberg County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 2, 2006, 8:05 AM CDT for Jim Wells County, Kleberg County, Texas. It was in force for 115 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2006, 8:05 AM CDT (13:05 UTC)
Expired
Jun 2, 2006, 10:00 AM CDT
In force
115 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

Counties Jim Wells County, TX, Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 57 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 8:23 AM CDTHEAVY RAIN 13.562 E Ricardo, TX24 HOUR TOTAL MEASURED BY VOLUNTEER NWS OBSERVER 2 E OF RICARDO.
Jun 2, 9:20 AM CDTFLASH FLOODKingsville, TXSEVERAL ROADS IN KLEBERG COUNTY ARE CLOSED DUE TO HIGH WATER. LAW ENFORECEMENT IS DISCOURAGING TRAVEL THROUGHOUT THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 1.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2006-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2006-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1351 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 021313
FFWCRP
TXC249-273-021500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
805 AM CDT FRI JUN 2 2006

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL JIM WELLS COUNTY IN SOUTH TEXAS
  WESTERN KLEBERG COUNTY IN SOUTH TEXAS

* UNTIL 1000 AM CDT

* AT 801 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS CONTINUING ACROSS 
SOUTHERN KLEBERG COUNTY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS 
POSSIBLE IN THE SOUTHWESTERN PART OF KLEBERG COUNTY...INCLUDING 
RIVIERA...LOYOLA BEACH AND RICARDO.

DOPPLER RADAR HAS ESTIMATED A WIDESPREAD AREA OF BETWEEN 5 AND 10 
INCHES OF RAINFALL HAS OCCURRED ACROSS MOST OF WESTERN AND CENTRAL 
KLEBERG COUNTY. AN ISOLATED POCKET OF BETWEEN 15 AND 25 INCHES HAS 
OCCURRED NEAR AND JUST EAST OF RICARDO. 

MANY ROADS REMAINED FLOODED AND IMPASSABLE THROUGHOUT KLEBERG 
COUNTY...IN ADDITION TO SEVERAL CREEKS FLOODED. TRAVEL IS 
DISCOURAGED THIS MORNING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND 
ALONG THE BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 2727 9799 2727 9808 2767 9808 2767 9795
      2755 9784 2755 9766 2734 9767 2739 9769
      2738 9772 2729 9767 2729 9779 2725 9787
      2725 9796 2721 9798

$$

JR
1 follow-up statement
000 
WGUS74 KCRP 021556
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1040 AM CDT FRI JUN 2 2006

TXC249-273-021700-
JIM WELLS-KLEBERG-
1040 AM CDT FRI JUN 2 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR KLEBERG
AND SOUTHERN JIM WELLS COUNTIES...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE ALICE...
BEN BOLT AND ALICE.

BETWEEN 945 AND 1000 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS 
REPORTED MANY STREETS AND ROADWAYS OVER BOTH JIM WELLS AND KLEBERG 
COUNTY WERE EITHER COVERED WITH WATER OR CLOSED.  ALTHOUGH ONLY 
SCATTERED SHOWERS WITH RAINFALL AMOUNTS OF LESS THAN ONE INCH ARE 
EXPECTED THROUGH NOON...WATERS WITHIN ANY FLOODED REGIONS ARE 
EXPECTED TO REMAIN STEADY OR SUBSIDE VERY SLOWLY.

ROAD CONDITIONS FOR JIM WELLS COUNTY...

COUNTY ROAD 428 CONTINUED TO BE CLOSED.
MANY OTHER ROADS REMAIN WATER COVERED...BUT PASSABLE INCLUDING...FM 
735...JUST WEST OF U.S. 281.
FM 1930...FM 1352...COUNTY ROADS 3405 AND 406.

FOR KLEBERG COUNTY...

MANY ROADS ARE WATER COVERED...AND SOME WERE BLOCKED OFF BY BARRICADES TO 
DISCOURAGE USE. LAW ENFORCEMENT OFFICIALS WOULD LIKE TO LIMIT ANY 
TRAVEL IN THE AREA SINCE MANY ROADS ARE FLOODED...WITH SOME BARELY 
PASSABLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 2751 9776 2752 9745 2729 9742 2729 9823
      2784 9821 2784 9801 2761 9797

$$
33/MORALES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 5:10 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 2, 5:10 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
510 AM CDT FRI JUN 2 2006

.SHORT-TERM (TODAY AND TONIGHT)...AN AMAZING 36 HOURS ACROSS THE
COASTAL BEND OF S TX. WILL KEEP IT SHORT AGAIN THIS MORNING DUE TO
ONGOING WX ACROSS KLEBERG AND NUECES. AN INCREDIBLE AMOUNT OF RAIN
HAS FALLEN ACROSS KLEBERG COUNTY OVERNIGHT...WITH SATELLITE PRECIP
ESTIMATES AND RADAR ESTIMATES SHOWING OVER 20 OF RAIN MAY HAVE
FALLEN JUST EAST OF RICARDO. STORMS WILL CONTINUE TO TRAIN ACROSS
THIS AREA FOR AT LEAST THE NEXT HOUR OR TWO (AND INTO SRN JIM
WELLS)...ALONG CONV AXIS STRETCHING OFF INTO THE DEEP S TX NEARSHORE
WATERS. ADTNL RWS WILL CONT FORMING THIS MORNING FROM NUECES COUNTY
EAST INTO THE GULF...ALONG SECOND AXIS.

OVERALL...CONVECTION WILL SHIFT SWD TODAY FROM YESTERDAYS FOCUS...AS
MID/UPR LVL CIRCULATION OPENS AND DRIFTS OFF TO THE SOUTH AND EAST.
HAVE CANCELLED FLASH FLOOD WATCH FOR NRN COASTAL BEND AND VICTORIA
CROSSROADS...AS FOCUS FOR HEAVY RAINFALL WILL BE ACROSS THE SOUTHERN
COASTAL BEND AND DEEP S TX. EXTENDED THE FLASH FLOOD WATCH FOR
NUECES AND KLEBERG (AND EXPANDED IT TO JIM WELLS) THRU THE AFTN.

SHOULD SEE DRIER AIR PUSHING INTO S TX THIS EVENING AS UPR LVL RDG
BUILDS ACROSS THE SW U.S. AND TAIL END OF UPR LVL TROF SLIDES THRU
NE TX AND INTO DEEP S.

&&

.LONG TERM (SATURDAY THROUGH THURSDAY)...THE GFS/ECMWF CONTINUE
TO PROG THE UPPER RIDGE TO BUILD ACRS THE REGION FROM THE NW...
WITH THE UPPER N-S RIDGE AXIS APPROACHING THE CWFA LONGITUDES
LATER IN THE PERIOD. BASED ON SELECTED GFS SOUNDINGS...BEFORE
MONDAY...MOISTURE/MINIMAL CIN SUGGEST AT LEAST ISOLD CONVECTION.
HWR...UPPER SUBSIDENCE EXPECTED AND THUS WL NOT INTRODUCE PCPN.
MON-THU...INCREASING CIN SHOULD PRECLUDE ACTIVITY. THUS...DRY
CONDITIONS EXPECTED DRG THE PERIOD. ANTICIPATE EARLY MORNING FOG
SUNDAY/MONDAY OWING TO DRYING ALOFT/NEAR SFC MSTR. INCREASING LEE
SIDE SFC TROUGH WL CONTRIBUTE TO INCREASING ONSHORE FLOW TUE-
THU...WHICH WL LIKELY CONTRIBUE TO LATE NGT/EARLY MORNING STRATUS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    84  70  88  71  90  /  70  20  10  10  10
VICTORIA          85  67  88  70  90  /  40  10  10  10  10
LAREDO            89  72  93  73  95  /  40  10  10  10  10
ALICE             85  69  89  70  91  /  60  20  10  10  10
ROCKPORT          83  72  86  72  88  /  60  20  10  10  10
COTULLA           89  68  93  71  95  /  30  10  10  10  10
KINGSVILLE        84  70  88  71  90  /  70  20  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES: JIM
     WELLS...KLEBERG...AND NUECES.

GM...NONE.

&&

JR/76...SHORT-TERM
WC/87...LONG-TERM
Hazardous weather outlook, Jun 2, 6:08 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
608 AM CDT FRI JUN 2 2006

GMZ230-235-250-255-270-275-TXZ229>234-239>247-031100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
608 AM CDT FRI JUN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY FOR NUECES...KLEBERG
AND JIM WELLS COUNTIES. RECORD RAINFALL YESTERDAY AND THIS MORNING
HAVE LEFT THE GROUND COMPLETELY SATURATED. SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL OCCUR
THIS MORNING ACROSS THESE COUNTIES...PRODUCING FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

76/87

In the hours before

Local storm report, Jun 2, 6:06 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
606 AM CDT FRI JUN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      RICARDO                 27.42N 97.85W
06/02/2006                   KLEBERG            TX   BROADCAST MEDIA

            LOCAL MEDIA REPORT SOUTHBOUND HIGHWAY 77 AT F.M. 1118 IN
            RICARDO FLOODED WITH A FOOT OF WATER OVER THE ROAD.

&&

RUNYEN
Local storm report, Jun 2, 7:51 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
751 AM CDT FRI JUN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     FLASH FLOOD      2 SE KINGSVILLE         27.49N 97.84W
06/02/2006                   KLEBERG            TX   LAW ENFORCEMENT

            KLEBERG SHERIFFS OFFICE REPORTS 20 FAMILIES RELOCATED DUE
            TO FLOODING AND WATER IN MANY OF THE HOMES...OFF OF F.M.
            1717.

&&

RUNYEN
Local storm report, Jun 2, 7:54 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
754 AM CDT FRI JUN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            I-37 FLOODED AND CLOSED BETWEEN CORN PORDUCTS ROAD AND
            SOUTHERN MINERALS ROAD.

0100 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            N.P.I.D. AND LEOPARD FLOODED.

0100 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   NWS EMPLOYEE

            UNDERPASSES AND ACCESS ROADS FLOODED AND IMPASSABLE NEAR
            HIGHWAY 44 AND S.P.I.D.

0130 AM     LIGHTNING        CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            LIGHTNING STRUCK A WASTE OIL TANK AT THE VALERO BILL
            GREEHEY REFINERY...SPARKING A FIRE AND CAUSING 168,000
            GALLONS OF OIL TO SPILL INTO THE CORPUS CHRISTI SHIP
            CHANNEL JUST WEST OF THE HARBOR BRIDGE.

0323 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   LAW ENFORCEMENT

            SEVERAL SECONDARY ROADS BETWEEN HIGHWAY 44...INTERSTATE
            37 AND U.S. 77 FLOODED.

0456 AM     FLASH FLOOD      10 W VICTORIA           28.82N 97.15W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            FLOODING AT F.M. 236 AND F.M. 1685

0530 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            AGNES AT NAVIGATION FLOODED AND CLOSED.

0600 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            FLOODING AT HIGHWAY 44 AND CLARKWOOD WITH WATER ENTERING
            SOME HOMES.

0615 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   NEWSPAPER

            *** 1 FATAL *** 51 YEAR OLD WOMAN AND HER SON ABANDONED
            THEIR FLOODED VEHICLE AND BEGAN WALKING ON THE SHOULDER
            OF THE ROAD NEAR THE INTERSECTION OF AGNES STREET AND HWY
            358. THE WOMAN WAS STRUCK AND KILLED BY A VAN EXITING HWY
            358.

0745 AM     FLASH FLOOD      ROCKPORT                28.04N 97.05W
06/01/2006                   ARANSAS            TX   LAW ENFORCEMENT

            MARKET STREET AND BUISNESS 35 CLOSED IN ROCKPORT DUE TO
            FLOODING.

0750 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            SOME CITY STREETS IN VICTORIA BEGINNING TO FLOOD.

1040 AM     FLASH FLOOD      8 SW VICTORIA           28.74N 97.08W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            COLETOVILLE ROAD EAST/LOOP AND 77 SOUTH ACCESS ROAD
            CLOSED.

1040 AM     FLASH FLOOD      5 W VICTORIA            28.82N 97.07W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            THE INTERSECTION OF FM 236 AND FM 1685 CLOSED FROM
            FLOODING.

1040 AM     FLASH FLOOD      3 W VICTORIA            28.82N 97.03W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            FM 1685 SOUTH CURVE CLOSED FROM FLOODING.

1040 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            CONSTITUTION STREET CLOSED AT THE INTERSECTION OF CAMERON
            STREET DUE TO FLOODING. ALSO NAVARRO STREET CLOSED AT THE
            INTERSECTION OF RIO GRANDE STREET FROM FLOODING.

1040 AM     FLASH FLOOD      5 SW VICTORIA           28.77N 97.04W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            FM 446 NEAR DRY CREEK ROAD CLOSED DUE TO FLOODING.

1150 AM     FLASH FLOOD      PORT OCONNOR            28.44N 96.40W
06/01/2006                   CALHOUN            TX   LAW ENFORCEMENT

            MANY ROADS ACROSS THE PORT OCONNOR AREA WERE FLOODED.
            SMALL CARS WERE NOT ABLE TO PASS.

0210 PM     FLASH FLOOD      MAGNOLIA BEACH          28.51N 96.52W
06/01/2006                   CALHOUN            TX   LAW ENFORCEMENT

            NORTH OCEAN DRIVE IN THE MAGNOLIA BEACH AREA WAS FLOODED
            AND PASSABLE ONLY BY TRUCK OR LARGE VEHICLES.

0525 PM     FLOOD            PORT OCONNOR            28.44N 96.40W
06/01/2006                   CALHOUN            TX   UTILITY COMPANY

            SEVERAL ROADS REMAIN FLOODED

1015 PM     FLOOD            KINGSVILLE              27.51N 97.86W
06/01/2006                   KLEBERG            TX   COUNTY OFFICIAL

            SEVERAL COUNTY AND FARM TO MARKET ROADS FLOODED...
            INCLUDING FM 1118...CR 1050...CR 1070...CR 2130...AND
            TRENT ROAD UP TO HIGHWAY 77.

0102 AM     FLASH FLOOD      KINGSVILLE              27.51N 97.86W
06/02/2006                   KLEBERG            TX   LAW ENFORCEMENT

            KINGSVILLE P.D. REPORTS WIDESPREAD STREET FLOODING
            THROUGHOUT KINGSVILLE WITH MANY IMPASSABLE. BARACADES
            GOING UP.

0600 AM     FLASH FLOOD      RICARDO                 27.42N 97.85W
06/02/2006                   KLEBERG            TX   BROADCAST MEDIA

            LOCAL MEDIA REPORT SOUTHBOUND HIGHWAY 77 AT F.M. 1118 IN
            RICARDO FLOODED WITH A FOOT OF WATER OVER THE ROAD.

0749 AM     FLASH FLOOD      KINGSVILLE              27.51N 97.86W
06/02/2006                   KLEBERG            TX   LAW ENFORCEMENT

            KLEBERG SHERIFFS OFFICE REPORTS ALMOST ALL COUNTY AND
            FARM ROADS FLOODED THROUGHOUT THE COUNTY.

0749 AM     FLASH FLOOD      2 SE KINGSVILLE         27.49N 97.84W
06/02/2006                   KLEBERG            TX   LAW ENFORCEMENT

            KLEBERG SHERIFFS OFFICE REPORTS 20 FAMILIES RELOCATED DUE
            TO FLOODING AND WATER IN MANY OF THE HOMES...OFF OF F.M.
            1717.

&&

RUNYEN

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:17 PM CDTFlash Flood WarningCRPKleberg118 min
Jun 1, 11:14 PM CDTFlash Flood WarningCRPKleberg3 hr
Jun 2, 2:15 AM CDTFlash Flood WarningCRPJim Wells, Kleberg3 hr
Jun 2, 4:45 AM CDTFlash Flood WarningCRPNueces2 hr
Jun 2, 5:13 AM CDTFlash Flood WarningCRPJim Wells, Kleberg3 hr
Jun 2, 8:44 AM CDTFlash Flood WarningCRPCalhoun91 min
Jun 2, 10:14 AM CDTFlash Flood WarningCRPCalhoun2 hr
Jun 2, 11:54 AM CDTFlash Flood WarningCRPJim Wells, Kleberg2 hr
Jun 2, 1:56 PM CDTFlash Flood WarningCRPJim Wells, Kleberg2 hr
Jun 2, 3:11 PM CDTFlash Flood WarningCRPDuval2 hr
Jun 2, 3:32 PM CDTFlash Flood WarningCRPNueces118 min
Jun 2, 3:55 PM CDTFlash Flood WarningCRPJim Wells, Kleberg4 hr
Jun 2, 4:54 PM CDTFlash Flood WarningCRPSan Patricio111 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.